Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the stability of an iterative finite-difference method for hyperbolic systems

Author: Moshe Goldberg
Journal: Math. Comp. 27 (1973), 41-44
MSC: Primary 65M10
MathSciNet review: 0341887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we find analytically the linear stability criteria for two finite-difference methods for hyperbolic systems in conservation-law form, presented recently by S. Abarbanel and G. Zwas and by S. Abarbanel and M. Goldberg.

References [Enhancements On Off] (What's this?)

  • [1] S. Abarbanel & G. Zwas, "An iterative finite-difference method for hyperbolic systems," Math. Comp., v. 23, 1969, pp. 549-565. MR 40 #1044. MR 0247783 (40:1044)
  • [2] S. Abarbanel & M. Goldberg, "Numerical solution of quasi-conservative hyperbolic systems--the cylindrical shock problem," J. Computational Phys., v. 10, 1972, pp. 1-21. MR 0331974 (48:10306)
  • [3] P. D. Lax & B. Wendroff, "Systems of conservation laws," Comm. Pure Appl. Math., v. 13, 1960, pp. 217-237. MR 22 #11523. MR 0120774 (22:11523)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

Keywords: Difference methods, stability
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society